Title: The exit times for the diffusion risk model with drift coefficient

Authors: Jingmin He; Yitao Yang

Addresses: School of Science, Tianjin University of Technology, Tianjin 300384, P.R. China ' School of Science, Tianjin University of Technology, Tianjin 300384, P.R. China

Abstract: This paper investigates the diffusion risk model with drift coefficient. The Laplace-Stieltjes transforms (LST) of some exit times of the risk process are obtained.

Keywords: basic solutions of the differential equation; Dynkin's formula; second-order differential equation with constant coefficients; strong Markov property.

DOI: 10.1504/IJDSDE.2017.10006753

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.2, pp.136 - 141

Available online: 01 Aug 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article